Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jane jones

Glycolic 10% Moisturizer Sucked The Life Out Of Me

Recommended Posts

I just added a Glycolic 10% moisturizer at night to my skin routine and my skin really did not like that. I'm confused because I have been using a Glycolic 12% cleanser every night for about 4 months and my skin has tolerated that perfectly.

It's like it sucked all the moisture out of my skin which is really weird because it claims to be a highly moisturising cream. So now I have tight patches on my face, especially around my mouth/chin (sensitive) areas.

Has anyone else experienced something like this? I just wanna know if I should build up a tolerance to it, or if it's just crap.

Link to comment
Share on other sites

Similar thing has happened to me.... I started using 10% Glycolic acid and lately my forehead has been looking dryer than usual... which has been making my shallow scarring look a lot worse :(

Link to comment
Share on other sites

I got tight feeling skin on my cheeks a few years ago, but I was using something else. It took me a very long time for my skin to return to a normal feeling. I'm not sure what I did or used, but it made my skin very tan looking, and it felt like it was dry. If this feeling happens to anyone, I would recommend to stop whatever you are using.

Link to comment
Share on other sites

Hmm, well I'm gonna lay off my Glycolic face wash for a few nights and try to nurse my skin back to its normal state of moisture. Maybe I'll just use the Glycolic moisturizer a couple of times a week and only on less sensitive areas of my cheeks.

Bummer though, I spent $43 on that shit. Boo.

Link to comment
Share on other sites

I would suggest you to use Alpha Hydrox 10% Enhanced Cream either twice or thrice a week at night.Sunscreen is a must while using AHA products.

Link to comment
Share on other sites

It could have and probably did cause some irritation. It might me irritant eczema, or some other type of eczema. You could just try laying off of it for a while and see if it goes away. Or try using a moisturizer like Cetaphil, or if is really bad, you might want to use some hydrocortisone.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×